GYRUS ACMI, INC. G400 GENERATOR, GYRUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Back to Search Results |
| Model Number |
777000 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the electrosurgical, cutting and coagulation and accessories exhibited a failure in plasma blend desiccation output.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.However, based on the investigation results, it is likely that the malfunction occurred because the unit failed to deliver plasma blend desiccation output due to a faulty power supply unit board.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.